# SDR COEA2016032221805

- Difficulty date: March 22, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N805HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 625
- Aircraft time: 21,472 hours, 23,939 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part number: S57214422200
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MAJOR REPAIR.  LT UPPER WING OTBD REMOVABLE PANEL 522FT HAS LEVEL 2 CORROSION, AROUND FASTENERS RIB 22 - 23.  REPAIR IAW CE 1744 16 10211 DATED 5 6 2016.
